# SDR SWAA2024100941580

- Difficulty date: September 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN OF CORROSION ON THE FUSELAGE SKIN UNDER #2 VHF ANTENNA. SLIGHT EVIDENCE OF CORROSION TO #2 VHF ANTENNA DOUBLER ONLY. SEE EA AND ATTACHED PICS FOR WORK ACCOMPLISHED<[01] REMOVED DAMAGE PER SRM 51-10-01;[02] REPAIRED PER EA 24-153-02619;[03] INSPECTION OF DAMAGE REMOVAL FOR C/A#1 WAS ACCOMPLISHED ON EA-24-153-02619-WIP1; STEP 6.  REPAIRED PER EA-24-153-02619.
